68.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Thick phlem in throat after radiotherapy

2 REPLIES 2
Donnaandfamily
Member

Re: Thick phlem in throat after radiotherapy

Hi Jules

Sometimes after treatment part of the lung behind the treatment area can become inflamed, causing a dry cough or shortness of breath and If you have treatment to the area around your collarbone, you may develop a sore throat or discomfort when swallowing,this could cause extra mucus to develop; again this usually heals by itself over time 

if you are worried talk to your radiographer, oncologist or breast care nurse.

I have heard of other people with the same issue...and no problems..stopped after a shorttime

I hope this helps a little

Donna x

Janet_BCC
Member

Re: Thick phlem in throat after radiotherapy

Hi Jules1064

 

It might be helpful to give our Helpline a call to talk this over.  (Opening times are 9-5 on weekdays and 10-2 on Saturdays.  The number is 0808 800 6000)

 

Very best wishes

 

Janet

BCC Moderator

Jules1064
Member

Thick phlem in throat after radiotherapy

Hi everyone I hope someone can help. I have had chemo, mastectomy and I finished 15 rounds on radiotherapy to Breast and clavicle last Tuesday 3/2 . I now have the constant feeling of thick phlem in my throat. I wondered if it something I should be worried about or if it's just a side effect of radiotherapy. It's driving me nuts with worry.
Jules